Fractional Hermite–Hadamard type integral inequalities for functions whose modulus of the mixed derivatives are co-ordinated \((log,(\alpha ,m))\)-preinvex


In this paper, the concept of co-ordinated (log, (sm))-preinvex functions is introduced. Some new fractional Hermite–Hadamard type inequalities based on new integral identity are established.

This is a preview of subscription content, access via your institution.


  1. 1.

    Alomari, A., Darus, M.: The Hadamard’s inequality for \(s\)-convex function of \(2\)-variables on the co-ordinates. Int. J. Math. Anal. (Ruse) 2(13–16), 629–638 (2008)

    MathSciNet  Google Scholar 

  2. 2.

    Bai, S.-P., Qi, F.: Some inequalities for \(\left( s_{1}, m_{1}\right) \)-\(\left( s_{2}, m_{2}\right) \)-convex functions on the co-ordinates. Global J. Math. Anal. 1(1), 22–28 (2013)

    Google Scholar 

  3. 3.

    Ben-Israel, A., Mond, B.: What is invexity? J. Aust. Math. Soc. Ser. B 28(1), 1–9 (1986)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Dragomir, S.S.: On the Hadamard’s inequality for convex functions on the co-ordinates in a rectangle from the plane. Taiwan. J. Math. 5(4), 775–788 (2001)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Hanson, M.A.: On sufficiency of the Kuhn–Tucker conditions. J. Math. Anal. Appl. 80(2), 545–550 (1981)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and applications of fractional differential equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, (2006)

  7. 7.

    Latif, M.A., Alomari, M.: Hadamard-type inequalities for product two convex functions on the co-ordinates. Int. Math. Forum 4(45–48), 2327–2338 (2009)

    MathSciNet  Google Scholar 

  8. 8.

    Latif, M.A., Dragomir, S.S.: Some Hermite–Hadamard type inequalities for functions whose partial derivatives in absolute value are preinvex on the co-ordinates. Facta Univ. Ser. Math. Inform. 28(3), 257–270 (2013)

    MathSciNet  Google Scholar 

  9. 9.

    Matloka, M.: On some Hadamard-type inequalities for \(\left( h_{1}, h_{2}\right) \)-preinvex functions on the co-ordinates. J. Inequal. Appl. 2013, 227 (2013). 12 pp

    Article  Google Scholar 

  10. 10.

    Meftah, B., Boukerrioua, K., Chiheb, T.: New Hadamard’s inequality for \(\left( s_{1}, s_{2}\right) \)-preinvex functions on co-ordinates. Kragujevac J. Math. 39(2), 231–254 (2015)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Noor, M.A.: Variational-like inequalities. Optimization 30(4), 323–330 (1994)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Noor, M.A.: Invex equilibrium problems. J. Math. Anal. Appl. 302(2), 463–475 (2005)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Pečarić, J., Proschan, F., Tong, Y.L.: Convex functions, partial orderings, and statistical applications. Mathematics in Science and Engineering, 187. Academic Press, Inc., Boston, MA, (1992)

  14. 14.

    Pini, R.: Invexity and generalized convexity. Optimization 22(4), 513–525 (1991)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Sarıkaya, M.Z.: On the Hermite–Hadamard-type inequalities for co-ordinated convex function via fractional integrals. Integral Transforms Spec. Funct. 25(2), 134–147 (2014)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Sarıkaya, M.Z., Set, E., Özdemir, M.E., Dragomir, S.S.: New some Hadamard’s type inequalities for co-ordinated convex functions. Tamsui Oxf. J. Inf. Math. Sci. 28(2), 137–152 (2012)

    MathSciNet  Google Scholar 

  17. 17.

    Weir, T., Mond, B.: Pre-invex functions in multiple objective optimization. J. Math. Anal. Appl. 136(1), 29–38 (1988)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Xi, B.-Y., Qi, F.: Some new integral inequalities of Hermite-Hadamard type for \((log,(s, m))\)-convex functions on co-ordinates. Stud. Univ. Babeş-Bolyai Math. 60(4), 509–525 (2015)

    MathSciNet  Google Scholar 

  19. 19.

    Yang, X.-M., Li, D.: On properties of preinvex functions. J. Math. Anal. Appl. 256(1), 229–241 (2001)

    MathSciNet  Article  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to B. Meftah.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ghomrani, S., Meftah, B., Kaidouchi, W. et al. Fractional Hermite–Hadamard type integral inequalities for functions whose modulus of the mixed derivatives are co-ordinated \((log,(\alpha ,m))\)-preinvex. Afr. Mat. (2021).

Download citation


  • Integral inequality
  • co-ordinated preinvex functions
  • co-ordinated (log, (\(\alpha \), m))-preinvex functions
  • Hölder inequality
  • power mean inequality

Mathematics Subject Classification

  • 26D15
  • 26D20
  • 26A51